# SDR UPS804356

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Condition: Leaking
- Location: Hyd Syst
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, HYD FLUID LOSS.  PRESSURE AFTER LANDING, AIR BRAKES WERE USED.  AUX PUMP PRODUCED NO PRESSURE, BUT FLUID QUANTITY DECREASED.  FOUND RT GEAR BOGIE UNLOCK PRESS RELIEF VALVE LEAKING.  CAPPED OFF BOGIE UNLOCK CYLINDER HYD LINES AT STRUT MANIFOLD.  PLACED ON MEL 32-6 ON M97762, LEAKING RELIEF VALVE REMOVED.
